# SDR C2XA99CL019

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13936
- Make and model: Emb EMB-145
- Aircraft serial: 145025
- System (JASC): 2150 · Cabin Cooling System
- Part: Lt Pack
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CLE - FLT 4011 - CREW REPORTED THE LEFT PACK FILLED THE COCKPIT WITH SMOKE, AFTER THE PACK WAS TURNED OFF THE SMOKE CLEARED. AIRCRAFT WAS RELEASED IAW MEL 21-51-00 NR 173666. THE NEXT DAY MAINTENANCE INSPECTED THE NR 1 PACK ASSOCIATED COMPONENTS AND PERFORMED OPERATIONAL CHECKS WITH APU AND ENGINE BLEED AIR WITH NO DEFECTS NOTED IAW EMB-145 MM 21-51-00.  REMOVED FROM MEL.  (M)
